# SDR 9607169956

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS BETWEEN ROWS 7 AND 12 INOPERATIVE.  FOUND CHAFED WIRES INSIDE SIDEWALL AT ROW 12.  REPAIRED WIRES AND OPERATIONAL CHECK NORMAL.
